Skip to Content

Should I be concerned of taking at bed time xanax, vybrant, as well as restoril?

Responses (2)

Anonymous 12 Feb 2013

Hello salli goodwin. I have not come across the drug "vybrant". The other two are Benzodiazepines. The combination of Restoril and Xanax will leave you very sedated, lathargic, and your CNS will be effected., Unless perscribed by a phyisician, I would not combine these two at bed time. Regards pledge

MacIntosh12 12 Feb 2013

Could one of your meds be misspelled? Possibly 'vybrid'? or something to that effect, as I do believe I misspelled 'vybrid'! LOL
Could you check the spelling on the vial, it's just a little confusing, that's all.
Best wishes to you, salli,
Lara

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Restoril?

Posted 15 Sep 2009 1 answer

Xanax is changing???

Posted 26 Dec 2015 3 answers